About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 665-704
http://dx.doi.org/10.1155/S0161171286000832

Cyclotomy of order 15 over GF(p2), p=4, 11(mod15)

1Departmert of Mathematics and Statistics, University of New Brunswick, Fredericton, New Brunswick E3B 5A3, Canada
2Department of Mathematics and Computer Science, Bar-Ilan University, Ramat-Gan, Israel
3Department of Mathematics, College of New Caledonia, Prince George, British Columbia V2N 1P8, Canada
4Department of Mathematics and Statistics, Carleton University, Ottawa, Ontario K1S 5B6, Canada

Received 16 October 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For primes p4, 11(mod15) explicit formulae are obtained for the cyclotomic numbers of order 15 over GF(p2).